Use of Selective Serotonin Reuptake Inhibitors and Risk of Upper Gastrointestinal Bleeding: A Systematic Review and Meta-analysis – Clinical Gastroenterology and Hepatology

SSRI use was associated with an almost 2-fold increase in the risk of developing UGIB, especially among patients at high risk for GI bleeding (concurrent use of nonsteroidal anti-inflammatory or antiplatelet drugs). This risk might be reduced significantly by concomitant use of acid-suppressing drugs.

via Use of Selective Serotonin Reuptake Inhibitors and Risk of Upper Gastrointestinal Bleeding: A Systematic Review and Meta-analysis – Clinical Gastroenterology and Hepatology.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s